Home » Uncategorized » Journal of Mathematics and Culture Volume 10 number 1

Journal of Mathematics and Culture Volume 10 number 1

July 2016

Like us on FaceBook

From the Editors 10 (1)

Tod Shockey, Iman Chahine, & Milton Rosa

Meet the Authors 10 (1)

Venus Synodic Period and Ancient Mayan Calendars

Alfinio Flores

Aspects of Mathematical Pluralism

Mihir Kr. Chakraborty and Smita Sirker

Book Review of Eric Vandendriessche’s (2015), String figures as Mathematics? An anthropological approach to string figure-making in oral tradition societies

Tod Shockey

 

Advertisements

1 Comment

  1. Elena says:

    Thank you for this magazine and page: it´s wonderful to look at it so neatly!

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: